# SDR YENA200528

- Difficulty date: April 16, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N590JB
- Make and model: Airbus A320-232
- Aircraft serial: 2231
- Aircraft time: 3,615 hours, 1,212 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: FE240004
- Part serial: 5390
- Condition: Leaking
- Location: L2 Door
- Part time: 3,615 hours, 1,212 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST DAMPER CYLINDER LEAKING.  REPLACED L2  DOOR ASSIST ACTUATOR PER AMM 52-13-14-04.  NO LEAKS NOTED.
